Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 25, NWS Kansas City, MO

April 8, 2015Johnson County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2015, 8:02 AM CDT for Johnson County, Missouri. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 8:02 AM CDT (13:02 UTC)
Expired
Apr 8, 2015, 8:45 AM CDT
In force
43 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Johnson County, MO

The radar

The Pleasant Hill radar (KEAX), 25 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 8:11 AM CDTHAIL 0.883 N Kingsville, MO
Apr 8, 8:27 AM CDTHAIL 1Pittsville, MO
Apr 8, 8:29 AM CDTHAIL 23 W Centerview, MO2 INCH HAIL FALLING NOW
Apr 8, 8:35 AM CDTHAIL 1.75Centerview, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 6:39 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 1.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
263 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WUUS53 KEAX 081302
SVREAX
MOC101-081345-
/O.NEW.KEAX.SV.W.0025.150408T1302Z-150408T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 845 AM CDT

* AT 800 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF  
KINGSVILLE...AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED. EARLIER AT 754 AM...THE NATIONAL WEATHER 
SERVICE OBSERVED HALF DOLLAR SIZE HAIL IN PLEASANT HILL.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  HOLDEN...KINGSVILLE...PITTSVILLE AND CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3892 9411 3891 9389 3889 9385 3874 9381
      3867 9413
TIME...MOT...LOC 1302Z 240DEG 21KT 3876 9415

HAIL...1.00IN
WIND...<50MPH

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:51 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 8, 7:51 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 AM CDT Wed Apr 8 2015

.MESOSCALE DISCUSSION...
Issued at 746 AM CDT WED APR 8 2015

Early morning warm air advection induced thunderstorms continue to
move east across Missouri this morning. This activity is occurring
north of a frontal boundary, residing from southeast Kansas through
central Missouri, and is on the leading edge of some very decent
moisture advection noted on the nose of the 40 knot southwest
nocturnal jet. With the boundary layer still very stable, these
storms are elevated in nature, but still have access to MUCAPE values
aloft of 2000+ J/KG with 0-6KM shear values of 50 knots.

Expect the thunderstorms to continue to move east and northeast
through the morning, though likely they will clear our forecast area
before the expiration of the current severe thunderstorm watch #31 at
1 PM. Storms that persist will have ample opportunity to generate
severe hail this morning given the environment above the morning surface
inversion.

Currently, this mornings activity is expected to have little impact
on our severe threat for this afternoon and this evening.

&&

.UPDATE...
Issued at 538 AM CDT WED APR 8 2015

Warm air wing of convection has developed more early this morning
across eastern Kansas with storms quickly approaching the Missouri
border at this time. Storms north of I-70 are elevated in nature and
have stayed below severe warning limits, though large hail may be
possible if the shear above the boundary layer inversion can organize
the storms somewhat this morning. Storms farther south, generally
south of a Paola Kansas to Warrensburg Missouri, Marshall and
Moberly line, will have more opportunity to develop severe weather
this morning. These storms will be in the vicinity of the boundary
left over from last night which might help these storms get a better
connection to deep layer shear and instability. Continue to think that
the activity north of the Missouri River will keep the inverted
surface trough anchored along our southeast border through the
morning. For this reason, have added areas of fog and drizzle this
morning to the western half of the forecast area.

&&

.DISCUSSION...
Issued at 403 AM CDT WED APR 8 2015

Looks like more storms are in store for eastern Kansas and Missouri
today. Overnight activity took awhile Tuesday evening to get going,
but once the the cap was broken there where several rather strong
storms, which could have been much stronger if there had been upper
level dynamics to support the storms. The difference today is that a
significant trough is moving into the Plains States, which will
provide any storms this afternoon or this evening with plenty of
upper level support for strong robust severe thunderstorms. But,
first to what will happen this morning.

Today - This Morning: Early this morning an inverted surface trough
remains anchored from southeast Kansas northeast through northeast
Missouri, with the resulting boundary residing within the trough
along our southeast county warning area border. A verity of model
solutions have now coalesced on keeping this inverted surface trough
in place through the morning and, possibly, through the first part
of the afternoon. Additionally...it's noted that storms are bubbling
back up across east central Kansas in the elevated environment north
of the trough thanks to isentropic assent on the 40 knot southwest
nocturnal jet. Thoughts are that these early morning storms will
likely not be severe due to their elevated nature, though marginally
large hail can not be ruled out. More general thinking is that this
area of storms will advect northeast into northern Missouri, staying
on the cool side of the inverted trough. As a result, have added
patchy fog into the northwest half few the CWA for this morning, and
nudged afternoon highs near the Iowa border down a degree or two;
but did up POPs for the morning, though they may need updating based
on radar trends as the forecast becomes valid later this morning.
Also, these morning storms could limit our instability early in the
day, delaying the potential onset time for afternoon/evening
activity. So, while another round of activity might wait to fire up
in the late afternoon and evening hours, it is still expected to
occur.

Today - This Afternoon and Tonight: Expect the inverted trough to
remain where it is till early afternoon when sufficient pressure
falls begin across the Plains in response to the trough over the
Great Basin shifting east, lifting the trough north as a warm front
this afternoon. As this occurs, the environment that was rather well
capped could rapidly lose that cap with any little shortwave
undulation present in the flow aloft, resulting in fast development
of strong and severe thunderstorms. Currently, expect storms to
develop along the southern end of the inverted trough as it starts
moving north this afternoon --after 20Z-- in southeast Kansas. MUCAPE
values of 4000+ J/KG and 0-6KM shear of possibly 40 to 50 knots would
make supercell thunderstorms possible from the first initial storms.
Expect this activity to spread northeast through west central
Missouri into northern Missouri during the late afternoon and evening
hours Wednesday, with storms likely crossing into our area between 5
and 7 PM this evening. Uncertain as to how far into the overnight
hours the strong and severe convection will last, but currently there
looks to be a bit of a dry slot that works in across northwest
Missouri as associated surface low lifts from Kansas into Iowa. this
should bring the threat for severe storms to an end by midnight,
though lingering storms could persist into Thursday. Thoughts persist
that all types of severe weather may accompany our storms today, with
large hail --larger than 2 inches-- strong damaging winds and
isolated tornadoes possible.

Thursday: The upper level trough responsible for our recent storms
will be swinging past us to the north. The surface low moving into
Iowa that morning will drag a Pacific cold front through the region
that day. The cool air behind the front will lag far enough back to
not be very notable till Friday. However, this front might be able to
generate some showers and or isolated thunderstorms as it moves
through, though no severe weather.

Friday and through the Weekend: Cooler conditions will prevail
Friday as a cool, but dry, air mass wafts through Kansas and
Missouri. Temperatures will warm back into the 70s for the weekend.
Saturday looks nice and dry, but by Saturday night through Sunday
and into Monday a significant rain event may develop.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 721 AM CDT WED APR 8 2015

Fog and thunderstorms greeted the terminals along the Kansas-Missouri
border this morning. Location of a front across central Missouri
indicates that the fog may linger well into the morning with easterly
winds through the morning. Thunderstorm activity currently at the
terminals early this morning will move east and is expected to not
redevelop until this afternoon. Expect the front to lift north this
afternoon allowing winds to veer to the south late this afternoon and
this evening and becoming gusty as the pressure gradient tightens.
Additionally, more storms are expect late this afternoon into this
evening which might affect the terminals.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...DENSE FOG ADVISORY until 9 AM CDT this morning FOR KSZ025-057-
     102>105.

MO...DENSE FOG ADVISORY until 9 AM CDT this morning FOR MOZ020-021-
     028>031-037>040-043>046.

&&

MESOSCALE...Cutter
UPDATE...Cutter
DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Apr 8, 5:54 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
554 AM CDT WED APR 8 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
554 AM CDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 STRONG STORMS ARE POSSIBLE THIS MORNING WITH LARGE HAIL THREATENING.
 ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON WITH AN
 ATTENDANT THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED
 TORNADOES...ESPECIALLY FOR AREAS ALONG AND SOUTH OF A LINE FROM THE
 NORTHERN KC METRO TO KIRKSVILLE. STORM COVERAGE IS STILL SOMEWHAT IN
 QUESTION.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

 ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE EARLY THURSDAY
 AFTERNOON...ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI.
 STORMS WILL MOVE EAST OF THE AREA BY EARLY EVENING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF

In the hours before

Local storm report, Apr 8, 6:43 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
643 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HAIL             4 NE DREXEL             38.52N 94.56W
04/08/2015  M1.25 INCH       CASS               MO   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL FALLING.

&&

KBRONIS
Special weather statement, Apr 8, 7:02 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
702 AM CDT WED APR 8 2015

MOZ029-030-037-081230-
CLAY MO-JACKSON MO-RAY MO-
702 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAY...NORTHEASTERN
JACKSON AND SOUTHEASTERN CLAY COUNTIES UNTIL 730 AM CDT...

AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF LAKE TAPAWINGO...OR 6 MILES EAST
OF INDEPENDENCE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCKNER...EXCELSIOR SPRINGS...RICHMOND...LEVASY...MISSOURI CITY...
  SIBLEY...ORRICK...CRYSTAL LAKES...WOODS HEIGHTS...FLEMING...CAMDEN
  AND HOMESTEAD.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3938 9421 3927 9391 3920 9401 3919 9403
      3918 9404 3914 9409 3914 9410 3913 9410
      3905 9422 3912 9443
TIME...MOT...LOC 1202Z 222DEG 36KT 3911 9429

BLAIR
Local storm report, Apr 8, 7:12 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 AM     HAIL             4 WNW ADRIAN            38.42N 94.42W
04/08/2015  E1.75 INCH       BATES              MO   LAW ENFORCEMENT

&&

LAFLIN
Local storm report, Apr 8, 7:25 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
725 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     HAIL             ORRICK                  39.21N 94.13W
04/08/2015  E1.00 INCH       RAY                MO   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Apr 8, 7:33 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
733 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 AM     HAIL             NW RICHMOND             39.28N 93.97W
04/08/2015  E0.75 INCH       RAY                MO   TRAINED SPOTTER

&&

LAFLIN
Local storm report, Apr 8, 7:55 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
755 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     HAIL             PLEASANT HILL           38.79N 94.27W
04/08/2015  M1.25 INCH       CASS               MO   OFFICIAL NWS OBS

&&

LAFLIN

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:39 PM CDTSevere Thunderstorm WarningEAXBates, Cass51 min
Apr 7, 9:25 PM CDTSevere Thunderstorm WarningEAXBates50 min
Apr 7, 9:42 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette48 min
Apr 7, 9:44 PM CDTTornado WarningEAXBates31 min
Apr 7, 10:12 PM CDTSpecial Weather StatementEAXCarroll48 min
Apr 7, 10:15 PM CDTSevere Thunderstorm WarningEAXBates, Cass45 min
Apr 7, 10:26 PM CDTSpecial Weather StatementEAXLafayette34 min
Apr 7, 10:52 PM CDTSevere Thunderstorm WarningEAXSaline38 min
Apr 7, 11:00 PM CDTSpecial Weather StatementEAXHenry45 min
Apr 8, 5:50 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan40 min
Apr 8, 6:22 AM CDTDense Fog AdvisoryEAXBuchanan, Carroll, Cass, Clay, Clinton, Cooper and 8 more5 hr
Apr 8, 6:29 AM CDTSpecial Weather StatementEAXCass46 min
Apr 8, 6:30 AM CDTSpecial Weather StatementEAXBuchanan30 min
Apr 8, 6:36 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Apr 8, 7:02 AM CDTSpecial Weather StatementEAXRay28 min
Apr 8, 7:12 AM CDTSevere Thunderstorm WarningEAXBates, Cass25 min
Apr 8, 7:14 AM CDTSevere Thunderstorm WarningEAXJackson, Ray46 min
Apr 8, 7:45 AM CDTSevere Thunderstorm WarningEAXCass, Jackson30 min
Apr 8, 7:53 AM CDTSevere Thunderstorm WarningEAXCarroll, Livingston37 min
Apr 8, 8:17 AM CDTSevere Thunderstorm WarningEAXCarroll28 min
Apr 8, 8:27 AM CDTSpecial Weather StatementEAXChariton33 min
Apr 8, 8:35 AM CDTSevere Thunderstorm WarningEAXJohnson44 min
Apr 8, 8:37 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston38 min
Apr 8, 8:48 AM CDTSpecial Weather StatementEAXGentry, Nodaway, Worth42 min
Apr 8, 8:57 AM CDTSpecial Weather StatementEAXMacon48 min
Apr 8, 9:02 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph38 min
Apr 8, 9:09 AM CDTSpecial Weather StatementEAXPettis36 min
Apr 8, 9:15 AM CDTSevere Thunderstorm WarningEAXPettis, Saline45 min
Apr 8, 9:37 AM CDTSpecial Weather StatementEAXDaviess38 min
Apr 8, 9:39 AM CDTSpecial Weather StatementEAXCooper51 min
Apr 8, 9:52 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline19 min
Apr 8, 9:54 AM CDTSpecial Weather StatementEAXSaline36 min
Apr 8, 10:06 AM CDTSpecial Weather StatementEAXHarrison24 min
Apr 8, 10:33 AM CDTSpecial Weather StatementEAXSaline42 min
Apr 8, 2:51 PM CDTFlash Flood WatchEAXBates, Carroll, Cass, Chariton, Clay, Cooper and 10 more8 hr
Apr 8, 3:49 PM CDTSevere Thunderstorm WarningEAXBates26 min
Apr 8, 4:16 PM CDTSpecial Weather StatementEAXBates44 min
Apr 8, 4:36 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson39 min
Apr 8, 5:24 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis51 min
Apr 8, 5:30 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton18 min
Apr 8, 6:06 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Randolph, Saline54 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.